# SDR FDEA202203130492

- Difficulty date: March 13, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: ACA0061503
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON FRAME AT MAIN DECK CARGO COMPARTMENT   STATION 535 LONGERON 19 LEFT HAND. EXISTING REPAIR ON FRAME AT MAIN DECK CARGO COMPARTMENT STATION 535 LONGERON 19   LEFT HAND EVALUATED AND FOUND EXISTING REPAIR ANGLES WITH DEEP CHAFFED MARK.   MAIN DECK FRAME AT STATION 535 LONGERON 19 LEFT HAND CARRIED OUT REPAIR IN   ACCORDANCE WITH SRM 53-20-07-2R REPAIR 1 FIGURE 202. EO 1-5100-7-5001 B7 PART 1 TITLE:   STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS   14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
